# SDR R61A201302070163

- Difficulty date: February 7, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 22,290 hours, 16,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT PANEL SUPPORT AFT OF R2 DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PANEL SUPPORT AFT OF THE R2 DOOR IAW EMB 170 SRM 51-40-02, 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
